# SDR DALA2016101907366

- Difficulty date: October 12, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 41,190 hours, 28,745 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 908-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29L CORRODED BETWEEN BS 908 - 927.  BLENDED THE STRINGER IAW SRM 53-00-00 FIG 103.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00 FIG 103.  REPAIRED THE STRINGER IAW SRM 53-00-05 REPAIR 3.
